# SDR ASMF200508007

- Difficulty date: August 16, 2005
- Submitted: August 19, 2005
- Operation: Air carrier
- Aircraft: N803ML
- Make and model: Doug DC-9-87
- Aircraft serial: 49726
- Aircraft time: 43,731 hours, 25,595 cycles
- Engine: Pwa JT8D219
- System (JASC): 2620 · Extinguishing System
- Part: Augment Valve
- Condition: Out Of Adjust
- Location: Fire Bottle
- Part time: 11,493 hours, 7,346 cycles
- Component: Fire Bottle, Kidde
- Component part number: 898150
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, DURING THE LT ENGINE START, THE FIRE EXTINGUISHER AGENT 2 LOW LIGHT TURNED ON. THE FIRE EXTINGUISHER POSITION 2 WAS REPLACED IAW MM 26-20-01; LT AUGMENTING VALVE WAS ADJUSTED IAW MM 36-10-01; THE CLAMS OF AUGMENTING VALVE AND REGULATOR VALVE WERE REPLACED IAW MM 20-10-11 AND LEAKS CHECK WAS PERFORMED IAW MM 21-10-00, MM 30-10-00 AND MM 36-10-00, TESTED CORRECT.
